# SDR IPXA2024052389264

- Difficulty date: April 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP EO - L/H O/B FLAP OB FWD HINGE O/B #8 LUG BORE IS WORN (114-53) ATA 57 REPAIR ACCOMPLISHED TO L/H WING O/B FLAP O/B FWD HINGE REF SREO-87943-REQ001 REF LINE#1451.
